Alert archive / Wisconsin / Freeze Warnings in 2015
Freeze Warning 5, NWS Green Bay, WI
NWS Green Bay, WI issued this freeze warning at Sep 29, 2015, 10:11 AM CDT for 6 counties in Wisconsin. It took effect at Sep 30, 2015, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2015, 10:11 AM CDT (15:11 UTC)
- In effect from
- Sep 30, 2015, 1:00 AM CDT
- Expired
- Sep 30, 2015, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI, Vilas County, WI
The radar
The Green Bay radar (KGRB), 152 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
136 WWUS73 KGRB 291511 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1011 AM CDT TUE SEP 29 2015 ...FREEZING/NEAR FREEZING TEMPERATURES EXPECTED ACROSS NORTHERN AND CENTRAL WISCONSIN TONIGHT... .AN AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO SETTLE OVER WESTERN SECTIONS OF THE GREAT LAKES TONIGHT. LIGHT WINDS...CLEAR SKIES AND A COOL AIR MASS ALOFT WILL ALLOW TEMPERATURES TO FALL INTO THE MID TO UPPER 20S ACROSS MUCH OF NORTH-CENTRAL WISCONSIN. MEANWHILE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S ACROSS MUCH OF CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT. WIZ005-010>012-018-019-292315- /O.UPG.KGRB.FZ.A.0001.150930T0600Z-150930T1300Z/ /O.NEW.KGRB.FZ.W.0005.150930T0600Z-150930T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE... FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...MERRILL... TOMAHAWK...ANTIGO 1011 AM CDT TUE SEP 29 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES ARE FORECAST TO FALL INTO THE 25 TO 30 DEGREE RANGE OVER MANY LOCATIONS TONIGHT INTO EARLY WEDNESDAY MORNING. WIDESPREAD FROST CAN BE EXPECTED. * SENSITIVE VEGETATION AND PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ013-020-021-030-031-035>037-045-292315- /O.NEW.KGRB.FR.Y.0010.150930T0600Z-150930T1300Z/ NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...KESHENA... NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND... WAUSAU...WESTON...SHAWANO...MARSHFIELD...WISCONSIN RAPIDS... STEVENS POINT...PLOVER...NEW LONDON...WAUPACA...CLINTONVILLE... WEYAUWEGA...SILVER LAKE...WAUTOMA...REDGRANITE...PLAINFIELD... WILD ROSE 1011 AM CDT TUE SEP 29 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * TEMPERATURES ARE FORECAST TO FALL INTO THE LOWER TO MIDDLE 30S OVER MANY LOCATIONS TONIGHT INTO EARLY WEDNESDAY MORNING. AREAS OF FROST CAN BE EXPECTED. * SENSITIVE VEGETATION AND PLANTS COULD BE DAMAGED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AK
3 follow-up statements
653 WWUS73 KGRB 291949 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT TUE SEP 29 2015 ...FREEZING/NEAR FREEZING TEMPERATURES EXPECTED ACROSS NORTHERN AND CENTRAL WISCONSIN TONIGHT... .CANADIAN HIGH PRESSURE IS FORECAST TO SETTLE OVER WESTERN SECTIONS OF THE GREAT LAKES TONIGHT. LIGHT WINDS...CLEAR SKIES AND A COOL AIR MASS ALOFT WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS MUCH OF NORTH-CENTRAL WISCONSIN. MEANWHILE... TEMPERATURES ARE EXPECTED TO DROP CLOSE TO THE FREEZING MARK ACROSS MUCH OF CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT. WIZ005-010>012-018-019-300400- /O.CON.KGRB.FZ.W.0005.150930T0600Z-150930T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE... FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...MERRILL... TOMAHAWK...ANTIGO 249 PM CDT TUE SEP 29 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... * TEMPERATURES ARE FORECAST TO FALL INTO THE 25 TO 30 DEGREE RANGE OVER MANY LOCATIONS TONIGHT INTO EARLY WEDNESDAY MORNING. WIDESPREAD FROST CAN BE EXPECTED. * SENSITIVE VEGETATION AND PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ013-020-021-030-031-035>037-045-300400- /O.CON.KGRB.FR.Y.0010.150930T0600Z-150930T1300Z/ NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...KESHENA... NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND... WAUSAU...WESTON...SHAWANO...MARSHFIELD...WISCONSIN RAPIDS... STEVENS POINT...PLOVER...NEW LONDON...WAUPACA...CLINTONVILLE... WEYAUWEGA...SILVER LAKE...WAUTOMA...REDGRANITE...PLAINFIELD... WILD ROSE 249 PM CDT TUE SEP 29 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... * TEMPERATURES ARE FORECAST TO FALL INTO THE LOWER TO MIDDLE 30S OVER MANY LOCATIONS TONIGHT INTO EARLY WEDNESDAY MORNING. AREAS OF FROST CAN BE EXPECTED. * SENSITIVE VEGETATION AND PLANTS COULD BE DAMAGED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AK
412 WWUS73 KGRB 300225 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CDT TUE SEP 29 2015 ...FREEZING/NEAR FREEZING TEMPERATURES EXPECTED ACROSS NORTHERN AND CENTRAL WISCONSIN TONIGHT... .CANADIAN HIGH PRESSURE IS FORECAST TO SETTLE OVER WESTERN SECTIONS OF THE GREAT LAKES TONIGHT. LIGHT WINDS...CLEAR SKIES AND A COOL AIR MASS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS MUCH OF NORTH-CENTRAL WISCONSIN. MEANWHILE... TEMPERATURES ARE EXPECTED TO DROP CLOSE TO THE FREEZING MARK ACROSS MUCH OF CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT. WIZ005-010>012-018-019-301030- /O.CON.KGRB.FZ.W.0005.150930T0600Z-150930T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE... FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...MERRILL... TOMAHAWK...ANTIGO 925 PM CDT TUE SEP 29 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... * TEMPERATURES ARE FORECAST TO FALL INTO THE 25 TO 30 DEGREE RANGE AT MANY LOCATIONS BY DAYBREAK. WIDESPREAD FROST IS EXPECTED. * COLD-SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED. * THIS IS THE FIRST IN THE STRING OF SEVERAL NIGHTS WHERE FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ013-020-021-030-031-035>037-045-301030- /O.CON.KGRB.FR.Y.0010.150930T0600Z-150930T1300Z/ NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...KESHENA... NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND... WAUSAU...WESTON...SHAWANO...MARSHFIELD...WISCONSIN RAPIDS... STEVENS POINT...PLOVER...NEW LONDON...WAUPACA...CLINTONVILLE... WEYAUWEGA...SILVER LAKE...WAUTOMA...REDGRANITE...PLAINFIELD... WILD ROSE 925 PM CDT TUE SEP 29 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... * TEMPERATURES ARE FORECAST TO FALL INTO THE LOWER TO MIDDLE 30S AT MANY LOCATIONS BY DAYBREAK. THIS WILL RESULT IN AREAS OF FROST. * COLD-SENSITIVE VEGETATION COULD BE DAMAGED IF LEFT UNPROTECTED. * THIS IS THE FIRST IN THE STRING OF SEVERAL NIGHTS WHERE FROST IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && JS $$
817 WWUS73 KGRB 301027 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 527 AM CDT WED SEP 30 2015 ...FREEZING/NEAR FREEZING TEMPERATURES EXPECTED ACROSS NORTHERN AND CENTRAL WISCONSIN THIS MORNING... .TEMPERATURES HAVE FALLEN BELOW FREEZING ACROSS MUCH OF NORTH- CENTRAL WISCONSIN THIS MORNING. TEMPERATURES ARE EXPECTED TO DROP CLOSE TO THE FREEZING MARK ACROSS MUCH OF CENTRAL AND FAR NORTHEAST WISCONSIN AGAIN TONIGHT. WIZ005-010>012-018-019-301300- /O.CON.KGRB.FZ.W.0005.000000T0000Z-150930T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE... FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...MERRILL... TOMAHAWK...ANTIGO 527 AM CDT WED SEP 30 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES 25 TO 30 DEGREE RANGE AT MANY LOCATIONS. WIDESPREAD FROST IS EXPECTED. * COLD-SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED. * THIS IS THE FIRST IN THE STRING OF SEVERAL NIGHTS WHERE FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ013-020-021-030-031-035>037-045-301300- /O.CON.KGRB.FR.Y.0010.000000T0000Z-150930T1300Z/ NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...KESHENA... NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND... WAUSAU...WESTON...SHAWANO...MARSHFIELD...WISCONSIN RAPIDS... STEVENS POINT...PLOVER...NEW LONDON...WAUPACA...CLINTONVILLE... WEYAUWEGA...SILVER LAKE...WAUTOMA...REDGRANITE...PLAINFIELD... WILD ROSE 527 AM CDT WED SEP 30 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES ARE FORECAST TO FALL INTO THE LOWER TO MIDDLE 30S AT MANY LOCATIONS BY DAYBREAK. THIS WILL RESULT IN AREAS OF FROST. * COLD-SENSITIVE VEGETATION COULD BE DAMAGED IF LEFT UNPROTECTED. * THIS IS THE FIRST IN THE STRING OF SEVERAL NIGHTS WHERE FROST IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && JS $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Sep 29, 6:37 AM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Sep 29, 6:37 AM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 637 AM CDT TUE SEP 29 2015 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 346 AM CDT TUE SEP 29 2015 LIGHT RAIN SHOULD LEAVE THE SOUTHEAST PART OF THE FORECAST AREA AROUND DAYBREAK. LOTS OF MIDDLE AND HIGH CLOUDS OVER NORTHERN AND CENTRAL WISCONSIN SHOULD MOVE AWAY AROUND NOON FROM WEST TO EAST AS RIGHT ENTRANCE REGION OF STRONG UPPER JET LIFTS NORTHEAST INTO CANADA. TEMPERATURES TODAY WILL BE MUCH CLOSER TO NORMAL. SKIES SHOULD BE CLEAR THIS EVENING SETTING THE STAGE FOR A FROST OR FREEZE IN NORTHERN AND CENTRAL WISCONSIN. THE QUESTION IS WHETHER LAKE EFFECT CLOUDS WILL FORM SOUTH OF LAKE SUPERIOR AND MOVE INTO NORTHERN WISCONSIN. THE TEMPERATURE DIFFERENCE BETWEEN THE LAKE WATERS AND 850MB ARE COOL ENOUGH FOR CLOUDS YET THE AIR UPSTREAM IS DRY. CONTINUED THE FREEZE WATCH DUE TO UNCERTAINTY OF CLOUD COVER TONIGHT. IF IT LOOKS LIKE SKIES WILL BE CLEAR TONIGHT THERE WILL LIKELY BE A FREEZE WARNING FOR NORTHCENTRAL WISCONSIN AND A FROST ADVISORY FOR CENTRAL AND FAR NORTHEAST PARTS OF THE STATE. WEDNESDAY SHOULD BE SUNNY AND COOL WITH SOME LAKE EFFECT CLOUDS NEAR THE BAY AND LAKE. TEMPERATURES SHOULD BE A FEW DEGREES BELOW NORMAL IN MOST AREAS. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 346 AM CDT TUE SEP 29 2015 AFTER ONE OF THE WARMEST SEPTEMBERS ON RECORD...CANADIAN HIGH PRESSURE WILL BRING DRY CONDITIONS INTO THE WEEKEND. WITH RIDGE AXIS TO THE NORTHEAST OF THE STATE...PERSISTENT NORTH/NORTHEAST FLOW EXPECTED. FROST IS LIKELY FOR MUCH OF THE AREA NORTH AND WEST OF THE FOX VALLEY WEDNESDAY NIGHT...AND POSSIBLE AGAIN THURSDAY NIGHT IN THE SAME REGION. WITH THE PERSISTENT NORTH/NORTHEAST FLOW EXPECTED ACROSS THE WARMER WATERS OF THE BAY OF GREEN BAY AND LAKE MICHIGAN... 850MB TO WATER/BAY TEMPERATURE DIFFERENCES AROUND 13 C NOTED. IT IS BEGINNING TO BE THE TIME OF YEAR WHERE LAKE CLOUDS DEVELOP DUE TO THE COLDER AIR ALOFT. LOOOKING AT WEDNESDAY NIGHT INTO THURSDAY NIGHT...850MB RELATIVE HUMIDITY VALUES MEAGER TO SUPPORT CLOUD COVER. HOWEVER...LONGER FETCH OVER LAKE MICHIGAN AND THE SPINE OF THE BAY OF GREEN BAY WOULD SUPPORT SOME CLOUD COVER. DID RAISE CLOUDS SLIGHTLY ACROSS THE FOX VALLEY AND LAKESHORE REGION FOR FLOW OVER THE WARMER WATERS. DID LOWER MINIMUM TEMPERATURES WEDNESDAY NIGHT AND THURSDAY NIGHT. SUSPECT LATER SHIFTS MAY NEED TO LOWER MINIMUM TEMPERATURES OVER THE WEEKEND. ONE ITEM TO NOTE LATER THIS WEEKEND INTO EARLY NEXT WEEK IS UPPER LEVEL SYSTEM EAST OF THE STATE COULD RETROGRADE SLIGHTLY AND BRING A CHANCE OF SHOWERS TO FAR NORTHEAST WISCONSIN. DID NOT ADD RAIN TO THE FORECAST DUE TO THE UNCERTAINTY IN THE EVOLUTION OF THIS FEATURE. WILL WATCH IT OVER THE NEXT FEWS DAYS TO SEE IF THERE IS ANY CONTINUITY IN THE MODELS BEFORE ADDING TO THE FORECAST. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 637 AM CDT TUE SEP 29 2015 SKIES SHOULD CLEAR TODAY AS A COLD FRONT EXITS EASTERN WISCONSIN. MAINLY CLEAR SKIES ARE EXPECTED TONIGHT THROUGH WEDNESDAY WITH FROST POSSIBLE IN THE NORTH. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR WIZ005-010>012-018-019. && SHORT TERM.....RDM LONG TERM......ECKBERG AVIATION.......RDM
Hazardous weather outlook, Sep 29, 3:31 AM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 331 AM CDT TUE SEP 29 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 331 AM CDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FREEZE WATCH REMAINS IN EFFECT FOR MUCH OF NORTH CENTRAL WISCONSIN LATE TONIGHT. SENSITIVE VEGETATION COULD BE HARMED IF NOT BROUGHT INSIDE OR COVERED. AREAS OF FROST ARE ALSO POSSIBLE LATE TONIGHT ACROSS MUCH OF CENTRAL AND FAR NORTHEAST WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROST IS POSSIBLE AGAIN WEDNESDAY NIGHT AND THURSDAY NIGHT... ESPECIALLY NORTH AND WEST OF THE FOX VALLEY. PERSONS SHOULD COVER COLD SENSITIVE PLANTS TO PROTECT THEM FROM A FROST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-300845- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 331 AM CDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERSISTENT NORTHEAST WINDS ALONG LAKE MICHIGAN FROM WEDNESDAY THROUGH FRIDAY MAY PRODUCE WAVES HAZARDOUS TO SMALL CRAFT AT TIMES. RDM/ECKBERG
In the hours before
Local storm report, Sep 29, 9:13 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
913 AM CDT TUE SEP 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HEAVY RAIN MANITOWOC 44.08N 87.66W
09/29/2015 M1.10 INCH MANITOWOC WI TRAINED SPOTTER
&&
THThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 10:11 AM CDT | Frost Advisory | GRB | Marathon, Marinette, Menominee, Oconto, Portage, Shawano and 3 more | 22 hr |
| Sep 29, 1:39 PM CDT | Small Craft Advisory | GRB | 11 hr |
Nearby
Freeze Warnings in Wisconsin, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.